Electron. J. Diff. Equ., Vol. 2010(2010), No. 104, pp. 1-5.

Neumann boundary-value problems for differential inclusions in Banach spaces

Myelkebir Aitalioubrahim

In this article, a fixed point theorem is used to investigate the existence of solutions for differential inclusions, with Neumann boundary conditions, in Banach spaces.

Submitted May 3, 2010. Published August 2, 2010.
Math Subject Classifications: 34A60, 34K10.
Key Words: Boundary-value problems; differential inclusion; fixed point; measurability.

Show me the PDF file (165 KB), TEX file, and other files for this article.

Myelkebir Aitalioubrahim
High school Ibn Khaldoune
commune Bouznika, Morocco
email: aitalifr@hotmail.com

Return to the EJDE web page